Skip to main content
Ramsey Numbers in Rainbow Triangle Free Colorings
Australasian Journal of Combinatorics (2010)
  • Ralph J. Faudree, University of Memphis
  • Ronald Gould, Emory University
  • Michael S. Jacobson, University of Colorado
  • Colton Magnant, Georgia Southern University
Given a graph G, we consider the problem of finding the minimum number n such that any k edge colored complete graph on n vertices contains either a three colored triangle or a monochromatic copy of the graph G. This number is found precisely for a C4 and all trees on at most 6 vertices and bounds are provided for general paths.
  • Ramsey numbers,
  • Monochromatic copy
Publication Date
Citation Information
Ralph J. Faudree, Ronald Gould, Michael S. Jacobson and Colton Magnant. "Ramsey Numbers in Rainbow Triangle Free Colorings" Australasian Journal of Combinatorics Vol. 46 (2010) p. 269 - 284 ISSN: 1034-4942
Available at: